Discussion: An Ancillarity Paradox which Appears in Multiple Linear Regression
Johnstone, Iain M.
Ann. Statist., Tome 18 (1990) no. 1, p. 523-525 / Harvested from Project Euclid
Publié le : 1990-06-14
Classification: 
@article{1176347610,
     author = {Johnstone, Iain M.},
     title = {Discussion: An Ancillarity Paradox which Appears in Multiple Linear Regression},
     journal = {Ann. Statist.},
     volume = {18},
     number = {1},
     year = {1990},
     pages = { 523-525},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1176347610}
}
Johnstone, Iain M. Discussion: An Ancillarity Paradox which Appears in Multiple Linear Regression. Ann. Statist., Tome 18 (1990) no. 1, pp.  523-525. http://gdmltest.u-ga.fr/item/1176347610/